Quadratic Equation in Unital C* – Algebra
Mathematica balkanica, Tome 3 (1989) no. 1, p. 61
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a6,
author = {M. Dobovishek},
title = {Quadratic {Equation} in {Unital} {C*} {\textendash} {Algebra}},
journal = {Mathematica balkanica},
pages = {61},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a6/}
}
M. Dobovishek. Quadratic Equation in Unital C* – Algebra. Mathematica balkanica, Tome 3 (1989) no. 1, p. 61. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a6/